Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Obstructions to diagonalization modulo Lorentz ideals.
Szerző:Bercovici, H.; K\'erchy, L.; Kovac, R.
Forrás:Pac. J. Math. 191, No.2, 201-206 (1999)
Nyelv:English
Absztrakt:Summary: We show that the results of {\it G. David} and {\it D. Voiculescu} [J. Funct. Anal. 94, 14-26 (1990; Zbl 0732.47023)] concerning the singular values of certain singular integral operators yield obstruction results for a large class of ideals of compact operators. Diagonalization results which are counterparts of some of these obstructions were proved by {\it J.-B. Xia} [J. Funct. Anal. 145, 491-526 (1997; Zbl 0880.47027)]. 
Letöltés:  | Zentralblatt